MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B4018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device is not available for investigation.However, complaint investigation activities are still pending at this time.
 
Event or Problem Description
The complaint/event involved a 4-way high flow stopcock w/rotating luer.The stopcock of the device was reportedly leaking.The patient¿s mean arterial pressure (map) dropped and did not initially recover, even with titration of norepinephrine; blood pressure dropped to 70/40s c map of 40s.The patient¿s infusions were then assessed and the stopcock was identified to be leaking at that time.They tried to tighten the stopcock but it was still leaking.The stopcock was quickly changed out and then the patient¿s non-invasive blood pressure (nibp) recovered.
 
Additional Manufacturer Narrative
The complaint that the stopcock was leaking on item b4018 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.The customer had confirmed that there are no available incident samples nor representative samples, therefore no sister samples will be returned for evaluation.The device history record was reviewed and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
4-WAY HIGH FLOW STOPCOCK W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19177475
Report Number9617594-2024-00498
Device Sequence Number20683411
Product Code FMG
UDI-Device Identifier00887709008694
UDI-Public(01)00887709008694(17)281001(10)13781156
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberB4018
Device Lot Number13781156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-INVASIVE BLOOD PRESSURE CUFF, MFR UNK.; NOREPINEPHRINE, MFR UNK.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown